# SDR CALA2021030100246

- Difficulty date: February 28, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 72,371 hours, 15,051 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148T31311
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH EXTERIOR FUSELAGE SKIN AT STA 1660 STRINGER 13R SKIN IS CRACK ED REPAIRED CRACK AT STA 1660 AND 13R IAW 767 SRM 53-80-01 REPAIR 7 .
